# SDR VJ970141

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXIT LIGHTS NOT WORKING.  REPLACED BATTERY PACK IN CABIN CEILING AT FORWARD SIDE OF AFT PACK PAIRS PER MM 33-50-0.  (M)
